# SDR AALA201512189001

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 6,079 hours, 2,416 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE PRESSURE INDICATED LOW ON CIDS.  FOUND SLIDE PRESSURE AT R3 DOOR OKAY, BUT NOTED THE DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED DOOR ASSIST BOTTLE IAW 52-10-00.
